Alert archive / North Dakota / Wind Chill Warnings in 2020
Wind Chill Warning 4, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill warning at Jan 18, 2020, 12:04 PM CST for 4 counties in North Dakota. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2020, 12:04 PM CST (18:04 UTC)
- Expired
- Jan 18, 2020, 2:44 PM CST
- In force
- 3 hr
- Issued by
- NWS Bismarck, ND
Counties Burke County, ND, Divide County, ND, Mountrail County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 155 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 6.1 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -195 m²/s²
- 0-3 km storm-relative helicity
- -135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
574 WWUS43 KBIS 181804 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 1204 PM CST Sat Jan 18 2020 NDZ001-002-009-010-190215- /O.EXP.KBIS.WC.W.0003.000000T0000Z-200118T1800Z/ /O.UPG.KBIS.WC.Y.0008.000000T0000Z-200119T1800Z/ /O.NEW.KBIS.WC.W.0004.200118T1804Z-200118T2100Z/ /O.EXB.KBIS.WC.Y.0007.200118T2100Z-200119T1800Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 1204 PM CST Sat Jan 18 2020 ...WIND CHILL WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 45 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 40 below zero. * WHERE...Divide, Burke, Williams and Mountrail counties. * WHEN...For the Wind Chill Warning, until 3 PM CST this afternoon. For the Wind Chill Advisory, until noon CST Sunday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing. && $$ NDZ003-011-019>021-034-042-045-046-190215- /O.EXP.KBIS.WW.Y.0003.000000T0000Z-200118T1800Z/ /O.CON.KBIS.WC.Y.0007.000000T0000Z-200119T1800Z/ Renville-Ward-Mercer-Oliver-McLean-Morton-Grant-Sioux-Emmons- Including the cities of Mohall, Glenburn, Sherwood, Minot, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mandan, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, Solen, Linton, and Strasburg 1204 PM CST Sat Jan 18 2020 /1104 AM MST Sat Jan 18 2020/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY... ...WINTER WEATHER ADVISORY HAS EXPIRED... * WHAT...Very cold wind chills. Wind chills as low as 40 below zero. * WHERE...Renville, Ward, Mercer, Oliver, McLean, Morton and Emmons counties. * WHEN...For the Wind Chill Advisory, from noon CST today to noon CST Sunday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wear appropriate clothing. && $$ NDZ004-012-022-035-190215- /O.EXP.KBIS.WW.Y.0004.000000T0000Z-200118T1800Z/ /O.CON.KBIS.WC.Y.0007.000000T0000Z-200119T1800Z/ Bottineau-McHenry-Sheridan-Burleigh- Including the cities of Bottineau, Velva, Towner, Drake, Mcclusky, Goodrich, and Bismarck 1204 PM CST Sat Jan 18 2020 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... ...WINTER WEATHER ADVISORY HAS EXPIRED... * WHAT...Very cold wind chills. Wind chills as low as 40 below zero. * WHERE...Bottineau, McHenry, Sheridan and Burleigh counties. * WHEN...Through noon CST Sunday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wear appropriate clothing. && $$ NDZ040-043-044-181915- /O.EXP.KBIS.WC.Y.0007.000000T0000Z-200118T1800Z/ Slope-Bowman-Adams- Including the cities of Marmarth, Bowman, and Hettinger 1104 AM MST Sat Jan 18 2020 ...WIND CHILL ADVISORY HAS EXPIRED... $$ NDZ005-013-023-025-036-037-047-048-050-051-190215- /O.CON.KBIS.BZ.W.0001.000000T0000Z-200119T0000Z/ /O.CON.KBIS.WC.Y.0007.200119T0000Z-200119T1800Z/ Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Logan-La Moure- McIntosh-Dickey- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Rugby, Harvey, Fessenden, Carrington, Steele, Tappen, Jamestown, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 1204 PM CST Sat Jan 18 2020 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...For the Blizzard Warning, blizzard conditions. Winds gusting as high as 50 mph. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 40 below zero. * WHERE...Rolette, Pierce, Wells, Foster, Kidder, Stutsman, Logan, LaMoure, McIntosh and Dickey counties. * WHEN...For the Blizzard Warning, until 6 PM CST this evening. For the Wind Chill Advisory, from 6 PM this evening to noon CST Sunday. * IMPACTS...Travel will be difficult to impossible today due to significant blowing and drifting snow. The dangerously cold wind chills will cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NDZ017-018-031>033-041-190215- /O.CON.KBIS.WC.Y.0007.000000T0000Z-200119T1800Z/ McKenzie-Dunn-Golden Valley-Billings-Stark-Hettinger- Including the cities of Watford City, Killdeer, Halliday, Beach, Medora, Dickinson, Mott, and New England 1204 PM CST Sat Jan 18 2020 /1104 AM MST Sat Jan 18 2020/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY... * WHAT...Very cold wind chills. Wind chills as low as 40 below zero. * WHERE...McKenzie, Dunn, Golden Valley, Billings, Stark, and Hettinger counties. * WHEN...Until noon CST /11 AM MST/ Sunday. * IMPACTS...The dangerously cold wind chills will cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wear appropriate clothing. && $$
1 follow-up statement
305 WWUS43 KBIS 182044 WSWBIS URGENT - WINTER WEATHER MESSAGE National Weather Service Bismarck ND 244 PM CST Sat Jan 18 2020 NDZ001-002-009-010-190445- /O.CAN.KBIS.WC.W.0004.000000T0000Z-200118T2100Z/ /O.EXT.KBIS.WC.Y.0007.200118T2044Z-200119T1800Z/ Divide-Burke-Williams-Mountrail- Including the cities of Crosby, Bowbells, Powers Lake, Lignite, Columbus, Portal, Williston, New Town, Stanley, and Parshall 244 PM CST Sat Jan 18 2020 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST SUNDAY... ...WIND CHILL WARNING IS CANCELLED... * WHAT...Very cold wind chills expected. Wind chills as low as 40 below zero. * WHERE...Williams, Mountrail, Burke and Divide counties. * WHEN...Until noon CST Sunday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wear appropriate clothing if outdoors. && $$ NDZ005-013-023-025-036-037-047-048-050-051-190445- /O.CON.KBIS.BZ.W.0001.000000T0000Z-200119T0000Z/ /O.CON.KBIS.WC.Y.0007.200119T0000Z-200119T1800Z/ Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Logan-La Moure- McIntosh-Dickey- Including the cities of Rolla, Dunseith, Rolette, Shell Valley, St. John, Rugby, Harvey, Fessenden, Carrington, Steele, Tappen, Jamestown, Napoleon, Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, and Ellendale 244 PM CST Sat Jan 18 2020 ...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...For the Blizzard Warning, blizzard conditions. Winds gusting as high as 50 mph. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 40 below zero. * WHERE...Rolette, Pierce, Wells, Foster, Kidder, Stutsman, Logan, LaMoure, McIntosh and Dickey counties. * WHEN...For the Blizzard Warning, until 6 PM CST this evening. For the Wind Chill Advisory, from 6 PM this evening to noon CST Sunday. * IMPACTS...Travel will be difficult to impossible today due to significant blowing and drifting snow. The dangerously cold wind chills will cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Travel should be restricted to emergencies only. If you must travel, have a winter survival kit with you. If you get stranded, stay with your vehicle. Wear appropriate clothing if outdoors. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ NDZ003-004-011-012-017>022-031>035-041-042-045-046-190445- /O.CON.KBIS.WC.Y.0007.000000T0000Z-200119T1800Z/ Renville-Bottineau-Ward-McHenry-McKenzie-Dunn-Mercer-Oliver- McLean-Sheridan-Golden Valley-Billings-Stark-Morton-Burleigh- Hettinger-Grant-Sioux-Emmons- Including the cities of Mohall, Glenburn, Sherwood, Bottineau, Minot, Velva, Towner, Drake, Watford City, Killdeer, Halliday, Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, Goodrich, Beach, Medora, Dickinson, Mandan, Bismarck, Mott, New England, Elgin, Carson, New Leipzig, Fort Yates, Selfridge, Solen, Linton, and Strasburg 244 PM CST Sat Jan 18 2020 /144 PM MST Sat Jan 18 2020/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY... * WHAT...Very cold wind chills. Wind chills as low as 40 below zero. * WHERE...McKenzie, Dunn, Golden Valley, Billings, Stark, and Hettinger counties. * WHEN...Until noon CST /11 AM MST/ Sunday. * IMPACTS...The dangerously cold wind chills will cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wear appropriate clothing if outdoors. && $$ Heinert
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Jan 18, 10:38 AM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Jan 18, 10:38 AM CST, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1038 AM CST Sat Jan 18 2020 .UPDATE... Issued at 1035 AM CST Sat Jan 18 2020 The inherited forecast remains on track for today. Made some adjustments to POPs and Sky cover based on latest radar and sat imagery. No changes to headlines with this product issuance. Winter weather advisory across central ND expires at 18Z and should be able to let it go and transition to the wind chill adv as scheduled. Will likely be letting the blizzard warning go through the afternoon with the projected wind magnitudes today. UPDATE Issued at 602 AM CST Sat Jan 18 2020 Latest radar imagery shows the back edge of light snow from Bottineau to Harvey to Jamestown and into Ellendale. This will continue to shift southeast and is expected dwindle and end by 15z. Emergency Manager in Dickey County/Ellendale reports the average visibility is one-quarter mile, but most of the time whiteout conditions are occurring. With strong winds being maintained today along with frigid temperatures, will leave all ongoing winter headlines as is. && .SHORT TERM...(Today and tonight) Issued at 226 AM CST Sat Jan 18 2020 Weather highlights today continue to be blizzard/whiteout conditions from the Turtle Mountains south through the James River Valley, surrounded by a winter weather advisory for blowing and drifting snow for most of central North Dakota. Dangerous wind chills 25 to 40 below zero will also dominate western and central North Dakota through tonight. Latest radar shows light snow continuing from near Minot southeast through the James River Valley. A 700mb shortwave across the north central will slowly shift into the Turtle Mountains by mid morning, which will bring an end to the precipitation. A strong pressure gradient across the state will remain in place today, ranging from approximately 20mb this morning and decreasing a bit to 15mb late this afternoon. Cold air advection/subsidence aloft per BUFKIT soundings will also help mix stronger winds aloft to the surface. Thus with a continue strong wind field in place, blowing and drifting snow with poor visibilities will continue and so will the headlines as mentioned above. Although plenty of sunshine can be expected today, it will remain very cold with daytime highs in the single digits below zero north of Interstate 94, and single digits above zero south of the Interstate. Winds will subside tonight from west to east but still range between between 10 and 20 mph. A 1045mb surface high currently in southeastern Alberta will shift into northwestern North Dakota late tonight promoting a clear sky and frigid temperatures. Will chill headlines will be in effect for all but the far southwest tonight. Lows will range from 5 below southwest to 20 below northwest. Wind chills 25 to 40 below zero. .LONG TERM...(Sunday through Friday) Issued at 226 AM CST Sat Jan 18 2020 Widespread dangerous wind chills begin the long term period Sunday, then begin to diminish Monday morning. Thereafter, a tranquil and warmer extended forecast. A cold northwest flow continues Sunday with highs in the single digits below zero for all but the southwest, where temperatures will begin to moderate to around 10F above. A transitory ridge migrates into North Dakota Monday, then by Tuesday and Wednesday as the ridge shifts east, a southwest flow sets up with warm air advection. This will result in afternoon highs between 30F and 40F both days. A cold front early Wednesday will knock high temperatures back into the 20s to lower 30s for Thursday and Friday. Precipitation with this cold frontal passage looks sparse at best. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 602 AM CST Sat Jan 18 2020 Blizzard conditions with visibilities at one quarter mile will continue at KJMS through 16z, with a gradual improvement to 1sm, then 3sm by 19z. MVFR cigs at KBIS/KMOT will improve to VFR between 14z and 15z today. KDIK/KXWA will remain VFR with a mostly clear sky. Gusty northwest winds to 35kt can be expected at KDIK/KMOT/KBIS, with gusts to 45kt at KJMS. Winds will slowly subside into the 10kt to 20kt range after 00z Sunday. && .BIS WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until noon CST /11 AM MST/ today for NDZ003-004-011-012-019>022-034-035-042-045-046. Wind Chill Advisory until noon CST /11 AM MST/ Sunday for NDZ001>004-009>012-019>022-034-035-042-045-046. Wind Chill Advisory until noon CST /11 AM MST/ Sunday for NDZ017- 018-031>033-041. Wind Chill Warning until noon CST today for NDZ001-002-009-010. Wind Chill Advisory from 6 PM this evening to noon CST Sunday for NDZ005-013-023-025-036-037-047-048-050-051. Blizzard Warning until 6 PM CST this evening for NDZ005-013-023- 025-036-037-047-048-050-051. Wind Chill Advisory until 11 AM MST this morning for NDZ040-043- 044. && UPDATE...NH SHORT TERM...KS LONG TERM...KS AVIATION...KS
Hazardous weather outlook, Jan 18, 10:42 AM CST, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1042 AM CST Sat Jan 18 2020 NDZ005-013-023-025-036-037-047-048-050-051-191645- Rolette-Pierce-Wells-Foster-Kidder-Stutsman-Logan-La Moure- McIntosh-Dickey- 1042 AM CST Sat Jan 18 2020 This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...Today and Tonight A Blizzard warning remains in effect from the Turtle Mountains south through the James River Valley through this afternoon. Wind chills to 35 below through tonight. See www.weather.gov/bis for more details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Wind chills to 35 below are expected through Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ003-004-011-012-019>022-034-035-042-045-046-191645- Renville-Bottineau-Ward-McHenry-Mercer-Oliver-McLean-Sheridan- Morton-Burleigh-Grant-Sioux-Emmons- 1042 AM CST Sat Jan 18 2020 /942 AM MST Sat Jan 18 2020/ This Hazardous Weather Outlook is for portions of north central North Dakota and south central North Dakota. .DAY ONE...Today and Tonight A Winter Weather Advisory remains in effect through Saturday morning. Wind chills 25 to 40 below through tonight. See www.weather.gov/bis for further details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Wind chills 25 to 40 below zero through Sunday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ001-002-009-010-191645- Divide-Burke-Williams-Mountrail- 1042 AM CST Sat Jan 18 2020 This Hazardous Weather Outlook is for portions of northwest North Dakota. .DAY ONE...Today and Tonight A Wind Chill Warning is in effect through Saturday morning. A wind chill advisory is in effect Saturday afternoon through Saturday night. See www.weather.gov/bis for more details. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Wind Chill Advisory is in effect through Sunday morning. See www.weather.gov/bis for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ017-018-031>033-041-191645- McKenzie-Dunn-Golden Valley-Billings-Stark-Hettinger- 1042 AM CST Sat Jan 18 2020 /942 AM MST Sat Jan 18 2020/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...Today and Tonight A Wind Chill Advisory is in effect through tonight. See www.weather.gov/bis for more details. .DAYS TWO THROUGH SEVEN...Sunday through Friday A Wind Chill Advisory is in effect through Sunday morning. See www.weather.gov/bis for more details. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. NDZ040-043-044-191645- Slope-Bowman-Adams- 942 AM MST Sat Jan 18 2020 This Hazardous Weather Outlook is for portions of southwest North Dakota. .DAY ONE...Today and Tonight A Wind Chill Advisory is in effect through Saturday morning. See www.weather.gov/bis for more details. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jan 18, 10:52 AM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1052 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM BLIZZARD 1 NW RUGBY 48.38N 100.02W
01/18/2020 PIERCE ND AWOS
AWOS STATION KRUG RUGBY AIRPORT REPORTED
BLIZZARD CONDITIONS DURING THE LATE
OVERNIGHT HOURS AND EARLY MORNING HOURS (JAN
17-18).
&&
TJKLocal storm report, Jan 18, 10:54 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1054 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM BLIZZARD 3 NE JAMESTOWN 46.93N 98.67W
01/18/2020 STUTSMAN ND ASOS
ASOS STATION KJMS JAMESTOWN ND AIRPORT
REPORTED BLIZZARD CONDITIONS FROM LAST NIGHT
INTO THE MORNING HOURS (JAN 17-18).
&&
TJKLocal storm report, Jan 18, 10:56 AM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1056 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM BLIZZARD 1 N HARVEY 47.78N 99.93W
01/18/2020 WELLS ND AWOS
AWOS STATION K5H4 HARVEY ND REPORTED
BLIZZARD CONDITIONS DURING THE EARLY MORNING
HOURS ON 1/18.
&&
TJKLocal storm report, Jan 18, 11:58 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1158 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 3 ESE MONTPELIER 46.68N 98.53W
01/18/2020 M3.9 INCH STUTSMAN ND COCORAHS
&&
TJKLocal storm report, Jan 18, 11:59 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1159 AM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 7 SSW MONANGO 46.08N 98.63W
01/18/2020 M3.6 INCH DICKEY ND COCORAHS
&&
TJKLocal storm report, Jan 18, 12:04 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1204 PM CST SAT JAN 18 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM SNOW HAZELTON 46.49N 100.28W
01/18/2020 E3.0 INCH EMMONS ND PUBLIC
PUBLIC REPORT OF STORM TOTAL ESTIMATED
SNOWFALL FROM THE OVERNIGHT HOURS ON 1/17
INTO THE MORNING HOURS ON 1/18.
&&
TJKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 17, 6:59 PM CST | Wind Chill Warning | BIS | Burke, Divide, Mountrail, Williams | 17 hr |
| Jan 17, 6:59 PM CST | Wind Chill Advisory | BIS | Burke, Divide, Mountrail, Williams | 17 hr |
Nearby
Wind Chill Warnings in North Dakota, 2020Every wind chill warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.